# SDR SWAA2023031301830

- Difficulty date: February 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 50,940 hours, 30,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET HAS A CRACK AT BS 500D S-19R WL193. MARKED<[01] NO ALLOWABLE DAMAGE PER SRM; PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PARA 9 C.;[02] REMOVED FROM FCB AFT BULKHEAD SUPPORT GUSSET AT STA 500D S-19R WL 193 IAW SRM 51-40-02-0G-0.;[03] VERIFIED CORRECTIVE ACTION 1;2 AND THE MEASUREMENT TABLE.;[04] RECEIVED ON FWD CARGO BAY AFT BULKHEAD NEW SUPPORT GUSSET BS 500D S-19R WL193 P/N143A9483-5. LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 143A7902 OK TO INSTALL;[05] VERIFIED STEP 4. OK TO INSTALL.;[06] INSTALLED ON FWD CARGO BAY AFT BULKHEAD NEW SUPPORT GUSSET AT BS 500D S-19R WL 193 IAW SRM 51-40-02 AND DWG 143A7902;[07] RII VERIFIED ITEM 6 CORRECTIVE ACTIONS.;[08] VERIFIED ITEM 6 CORRECTIVE ACTION.;[09] VERIFIED MEASUREMENTS TABLE AND JOB COMPLETE
